RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra i Analiz, 2015, Volume 27, Issue 3, Pages 157–182 (Mi aa1439)  

Research Papers

Hörmander's theorem for stochastic partial differential equations

N. V. Krylov

127 Vincent Hall, University of Minnesota, Minneapolis, MN, 55455, USA

Abstract: Hörmander's type hypoellipticity theorem for stochastic partial differential equations is proved in the case where the coefficients are only measurable with respect to the time variable. Such equations arise, for instance, in filtering theory of partially observable diffusion processes. If one sets all coefficients of the stochastic part to be zero, one gets new results for usual parabolic PDEs.

Keywords: hypoellipticity, SPDEs, Hörmander's theorem.

Full text: PDF file (327 kB)
References: PDF file   HTML file

English version:
St. Petersburg Mathematical Journal, 2016, 27:3, 461–479

Bibliographic databases:

Received: 20.10.2014
Language:

Citation: N. V. Krylov, “Hörmander's theorem for stochastic partial differential equations”, Algebra i Analiz, 27:3 (2015), 157–182; St. Petersburg Math. J., 27:3 (2016), 461–479

Citation in format AMSBIB
\Bibitem{Kry15}
\by N.~V.~Krylov
\paper H\"ormander's theorem for stochastic partial differential equations
\jour Algebra i Analiz
\yr 2015
\vol 27
\issue 3
\pages 157--182
\mathnet{http://mi.mathnet.ru/aa1439}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3570961}
\elib{http://elibrary.ru/item.asp?id=24849894}
\transl
\jour St. Petersburg Math. J.
\yr 2016
\vol 27
\issue 3
\pages 461--479
\crossref{https://doi.org/10.1090/spmj/1398}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000373930300008}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84963576867}


Linking options:
  • http://mi.mathnet.ru/eng/aa1439
  • http://mi.mathnet.ru/eng/aa/v27/i3/p157

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Алгебра и анализ St. Petersburg Mathematical Journal
    Number of views:
    This page:142
    Full text:28
    References:25
    First page:15

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019